ACTIVE INGREDIENT: Cetirizine Hydrochloride Oral Solution 1 mg/mL contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.
24 HOUR RELIEF: This children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
TASTY GRAPE FLAVOR: This syrup comes in a grape flavor that kids will love.
ONE DOSE PER DAY: Don't stop the play to keep the symptoms away. One dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.
KID-FRIENDLY: This syrup is specially formulated for kids 2 years and older. Parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free.
Suggested Age: 2 Years and Up
Health Facts: Contains Certirizine HCL
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease
Duration: 24 Hours
Product Form: Liquid
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Net weight: 8 fl oz (US)
Features: 24 Hour Relief
Item Number (DPCI): 094-04-0096
Origin: Made in the USA or Imported
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Compare to the active ingredient in Children's Zyrtec. Cetirizine Hydrochloride Oral Solution 1 mg/mL provides all day indoor and outdoor allergy relief. Only one dose per day soothes the harsh symptoms of seasonal and indoor pet, mold or dust allergies. This over the counter children’s medicine contains a powerful antihistamine to relieve the sneezing, runny nose, itchy throat or nose and itchy, watery eyes that can make a child feel crummy. Provide your little one with full around-the-clock 24 hour allergy relief. This allergy syrup comes in a grape flavor that kids will love. For children ages 2 years and older. Dye free, sugar free, alcohol free and gluten free. Dosage cup provided.
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.